# SDR ASAA2014050207677

- Difficulty date: May 2, 2014
- Submitted: May 6, 2014
- Operation: Air carrier
- Aircraft: N459AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36352
- Aircraft time: 406 hours, 138 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7320 · Fuel Controlling System
- Part: Fmc
- Condition: False Indication
- Stage of operation: IN
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

INTERRAGATING THE FMC CDU FOR 3 1 ENGINE FAULTS FOUND MAINTENANCE MESSAGE 75-30801, T25 SIGNAL DISAGREEE FAULT.  ACFT GROUNDED.  ACCOMPLISHED EEC BITE FOUND TWO FAULT CODES, 75-30801 & 75-10821 BOTH FAULTS OCCURED AT LAST 10 FLTS.  ON GROUND, NO FAULTS ARE CURRENT.  ACCOMPLISH FIM TASK FOR FAULT CODE 75-30801 & 75-30821. DISCONNECTED DP0909 & DP1010 ACCOMPLISH.  RESISTANCE CHECKS OF T25 A & B FOUND TO BE WITH IN LIMITS.  DISCONNECTED DP0910 & DP1009. CHECKED RESISTANCE AGAIN OF T25 A & B BOTH CHECKS ARE ALSO WITHIN LIMITS. ACCOMPLISH VISUAL CHECK OF ALL CONNECTORS ACCESSED, NO DEFECTS FOUND.  CLEANED ALL CONNECTIONS & RECONNECTED. ACCOMPLISHED REPAIR, CONFIRMATION TESTS.  EEC TEST PASSES, ACTUATORS TEST PASSES, AND EEC DISCRETE TEST PASSES. REF. MM 73-21-00-700-802, 72-23-03-400-802, FIM 75-33, TASK 805 & FIM 75-33, TASK 801.
